Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea and diarrhea?

For the past four months I have been getting weird stomach problems the week after my period. It starts with this weird bubbling in my throat, and just an awareness that I have a stomach. I wouldn't call it nausea. I just "feel" my stomach. I also become exhausted during this period, and just feel generally crummy. This progresses to having diahrea, and I can't keep anything in my stomach. After about a week, it goes away. I should clarify that I am at very healthy body weight, I exercise, and I eat very healthy food. I have cut out all spicy food. That hasn't done anything. Also, I am not on any type of medication. I have tried omeprazole and byaten(?). They were no help.
Fri, 9 Mar 2018
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hello,

Stomach pain and bloating seen in:
1. Acute gastritis
2. Food intolerance: dairy products, gluten
3. Irritable bowel syndrome
4. Infections like dysentery/acute gastroenteritis
5. Malabsorption syndromes

Need more information to find out the exact cause. Avoid spicy food and alcohol. Avoid dairy products and gluten-free diet. Use tablet Normaxin twice a day for five days.

If symptoms not improved, please consult your doctor, he/she will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am a 26 year old female around 200lbs. For 3 days now i have had extremely watery diarrhea and nausea. I thought maybe it was just a stomach...

Recent questions on  Omeprazole

doctor1 MD

I have burped over 300 times today. have had this mildly for a couple of mos. since taking fosamax. just started statin for high cholesteol 2 days...

doctor1 MD

Doc what is belpasy? i get belpasy at 23 dec 2011 in left face. What should i do for treatment? My left eye can t close, my left mouth can t close...

doctor1 MD

Hello, I have been on prescription Prilosec for a few days to combat reflux. Today I noticed some light headedness and difficulty breathing...

doctor1 MD

Hi, I have a problem with the slightest bump or scrap on my arms it look like Thrombocytopenia . I am 65 years old. The only medication I take is...

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...